# SDR DXTA2025040302906

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800149
- Aircraft time: 15,178 hours, 10,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING ON GROUND AFTER FLIGHT EMERGENCY LIGHTS IN CABIN AND OVER WING FLICKER OR GO OUT AND THEN COME BACK ON.   COMPLIED WITH OPERATIONAL CHECKS OF THE EMERGENCY LIGHTING SYSTEM FOR 10 MINUTES. ATTEMPTED TO DUPLICATE ITEM WITH BATTERIES, APU, AND EXTERNAL POWER. NO FURTHER DEFECTS NOTED. COULD NOT DUPLICATE. TECHS WILL COMPLETE TC-FLT-33-1001 AS REQUESTED BY MCC. ALL WORK COMPLETED IN REFERENCE WITH MAINTENANCE MANUAL CHAPTER 33-50-00. COMPLIED WITH TC-FLT-33-1001   EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE). NO DEFECTS NOTED. REFERENCE TC-FLT-33-1001 REV 2 DATED 20OCT2022.
